Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010, Article ID 436860, 13 pages
http://dx.doi.org/10.1155/2010/436860
Research Article

Exact Solutions for Certain Nonlinear Autonomous Ordinary Differential Equations of the Second Order and Families of Two-Dimensional Autonomous Systems

Department of Engineering Sciences, University of Patras, 26504 Patras, Greece

Received 19 August 2010; Revised 22 November 2010; Accepted 30 November 2010

Academic Editor: Peiguang Wang

Copyright © 2010 M. P. Markakis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. P. Markakis, “Exact Solutions for Certain Nonlinear Autonomous Ordinary Differential Equations of the Second Order and Families of Two-Dimensional Autonomous Systems,” International Journal of Differential Equations, vol. 2010, Article ID 436860, 13 pages, 2010. https://doi.org/10.1155/2010/436860.